| Catalog Number |
112082070 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported that: "substitute product is too long so glidescope stylet does not reach the distal end of ett, product is too stiff of plastic causing trama to airways, product's ett adaptor easily disconnects, product difficult to remove from packaging without contaminating.There was no reported patient harm." associated complaints 8040412-2024-00180, and 8040412-2024-00176.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It is reported that: "substitute product is too long so glidescope stylet does not reach the distal end of ett, product is too stiff of plastic causing trama to airways, product's ett adaptor easily disconnects, product difficult to remove from packaging without contaminating.There was no reported patient harm." associated complaints (b)(4).